Mamikon S. Ginovyan

Mamikon S. Ginovyan

Mamikon Ginovyan's Home Page - Boston University
Mamikon Ginovyan
Senior Lecturer
Boston University

Office: CCDS Room 331
Phone: 617-358-2938
E-mail: ginovyan@math.bu.edu
Office hours: Tue, Thu 2:00pm-3:30pm

Teaching

Research

Statistics and Probability Seminar

CV

Department of Mathematics and Statistics, Boston University, 665 Commonwealth Ave, Boston, MA 02215


Selected Papers (for the complete list of publications see CV)


Asymptotic behavior of the prediction error for stationary sequences
Probability Surveys. 20: 664--721 (2023) .
    Ginovyan, M. S., Babayan, N. M.
Simplified Whittle estimators for spectral parameters of stationary linear models with tapered data.
J. of Contemp. Math Analysis. 58(6), 112 (2023).
    Ginovyan, M. S.
On asymptotic behavior of the prediction error for a class of deterministic stationary sequences
Acta Mathematica Hungarica . 167 (2), 501--528 (2022) .
    Ginovyan, M. S., Babayan, N. M.
A Survey on Limit Theorems for Toeplitz Type Quadratic Functionals of Stationary Processes and Applications.
Probability Surveys. 19, 1--64, (2022) .
    Ginovyan, M. S., Taqqu, M. S.
Statistical inference for stationary models with tapered data.
Statistics Surveys. 15, pp. 154-194 (2021).
    Ginovyan, M. S., Sahakyan, A. A.
Extensions of Rosenblatt's results on the asymptotic behavior of the prediction error for deterministic stationary sequences.
J. Time Series Analysis. 42, pp. 622--652 (2021).
    Ginovyan, M. S., Babayan, N. M., Taqqu, M.S.
Goodness-of-fit tests for stationary Gaussian processes with tapered data.
Acta Applicandae Mathematicae. 171 (1), pp. 112 (2021).
    Ginovyan, M. S.
Parameter estimation for Levy-driven continuous-time linear models with tapered data.
Acta Applicandae Mathematicae. 169 (1), pp. 7997 (2020).
    Ginovyan, M. S.
Conditions for exponential decay of the variance of BLUE of mean for stationary sequences.
Studia Scientiarum Mathematicarum Hungarica. 56 (4), pp. 482-491 (2019).
    Ginovyan, M. S. and Babayan N. M.
Estimation of spectral functionals for Levy-driven continuous-time linear models with tapered data.
Electronic Journal of Statistics, 13, 255-283 (2019).
    Ginovyan, M. S. and Sahakyan, A. A.
Goodness-of-fit tests for continuous-time stationary processes.
J. of Contemp. Math Analysis. 53 (3), 172-179 (2018).
    Ginovyan M.S.
Robust estimation for continuous-time linear models with memory.
Theory Probability and Mathematical Statistics. No. 95, 81-98 (2017).
    Ginovyan M.S. and Sahakyan, A. A.
Limit theorems for quadratic forms of Levy-driven continuous-time linear processes.
Stochastic Processes and Applications, 126, 1036-1065 (2016).
    Bai S., Ginovyan M.S. and Taqqu M. S.
Functional limit theorems for Toeplitz quadratic functionals of continuous time Gaussian stationary processes.
Statistics and Probability Letters, 104, 58-67 (2015).
    Bai S., Ginovyan M.S. and Taqqu M. S.
The Trace Problem for Toeplitz Matrices and Operators and its Impact in Probability.
Probability Surveys, Vol. 11, 393-440 (2014).
    Mamikon S. Ginovyan, Artur A. Sahakyan and Murad S. Taqqu
On the trace approximations of products of Toeplitz matrices.
Statistics and Probability Letters, 83(3), 753-760 (2013).
    Mamikon S. Ginovyan and Artur A. Sahakyan
Trace Approximations of Products of Truncated Toeplitz Operators.
Theory Probability Appl. vol. 56 (1), 57-71 (2012).
    M.S. Ginovyan and A.A. Sahakyan
Efficient Estimation of Spectral Functionals for Continuous-time Stationary models.
Acta Applicandae Mathematicae, Vol. 115, 233-254 (2011).
    M. S. Ginovyan
Prediction Error for Continuous-Time Stationary Processes with Singular Spectral Densities.
Acta Applicandae Mathematicae, vol. 110 (1), 327-351 (2010).
    Mamikon S. Ginovyan and Levon V. Mikaelyan
Limit Theorems for Toeplitz Quadratic Functionals of Continuous-time Stationary Processes.
Probability Theory and Related Fields, vol. 138, 551-579 (2007))
    M. S. Ginovyan and A. A. Sahakyan
On the Central Limit Theorem for Toeplitz Quadratic Forms of Stationary Sequences.
Theory Probab. Appl., Vol. 49, No. 4, 612-628 (2005)
    M. S. Ginovyan and A. A. Sahakyan
Asymptotically Efficient Nonparametric Estimation of Nonlinear Spectral Functionals.
Acta Applicandae Mathematicae, Vol. 78, 145-154 (2003)
    M. S. Ginovyan